# SDR UPS07548878

- Difficulty date: January 17, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT LIGHT AND EICAS MESSAGE APPEARED.  CABIN ALT CONFIRMED AT 10000' CABIN RATE WAS CLIMBING.  OUTFLOW VALVE WAS CLOSED.  SWITCHED TO AUTO 2-NO EFFECT.  MANUAL INITIALLY DID NOT CLOSE OUTFLOW VALVE.  T/S BOTH NR 1 AND NR 2 CABIN PRESSURE CONTROLLERS PER FIM 21-30-00.  NO FAULTS NOTED.  PRESSURIZED A/C WITH RT PACK ONLY PER MM 05-51-24-2.  COULD ONLY GET 1.5 PSID.  PRESSURIZED WITH LT PACK OK.  DEFERRED RT PACK PER MEL 21-51-1.  NO DMP.  INSTALLED PLACARD.  ASSIGNED DEFERRAL M-342219.
